# SDR SWAA2016081654855

- Difficulty date: August 9, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 76,599 hours, 63,478 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 PYLON OTBD AFT UPPER T/E PANEL INBD ANGLE CRACKED.  R & R ANGLE IAW SRM.
